# SDR 05FDEA02580

- Difficulty date: August 21, 2005
- Submitted: August 23, 2005
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 17,333 hours, 8,787 cycles
- Engine: Pwa PW4158
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Condition: Fluctuates
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

ON INITIAL CLIMB-OUT, PASSING APPROX 11000 FT MSL, A/T SYSTEM DISENGAGED.  WHEN THAT HAPPENED, NOTICED  A FLUCTUATION IN NR 1 FUEL FLOW.  CONTINUED CLIMB WHILE EVALUATING PROBLEM.  NR 2 FUEL FLOW WAS APPROX 12000PPH NR 1 WAS FLUCTUATING BETWEEN 7000 PPH AND 15000 PPH.  REPLACED THE NR 1 ENGINE, PERFORMED HIGH POWER RUN PER A300 JRH, ALL CHECKS GOOD, OK FOR SERVICE.
